# SDR SWAA2023050123239

- Difficulty date: April 3, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 561BB SEVERAL FASTENER HOLES ENLONGATED<[01] ACCOMPLISHED REPAIR AT ACCESS PANEL 561BB PER SRM 51-70-04-2R-9;[02] VERIFIED REPAIR
